Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


joint problems: shoulders and hip going out
Oct 22, 2005

A friend of mine has been taking Invirase, Norvir, Zerit almost a year. Over the past six months, every few weeks, one of his shoulders or hip will go out, and more frequently one hears odd sounds when he moves his joints. His doctor ruled out rheumatoid arthritis but doesn't know what it is. Could this be a side effect of any of his meds? thank you so much.

Response from Dr. Conway

It would certainly be a good idea to do X-rays of the affected areas, as some of the medications (protease inhibitors) can cause bone problems. Other than that, it is hard to be sure how the symptoms may relate to the medications. If it is joint problems, a specific diagnosis (such as osteoarthritis) could be made, and effective treatment started.



Previous
Neurological Manifestations of long term survivor
Next
Please Hear My Story....

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement